# SDR IPXA10658090

- Difficulty date: December 29, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585678
- Condition: Damaged
- Location: Bs 412-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MCD FLOOR PANEL FOUND DAMAGE AT STN 412-540 L11 TO R11.     FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
